# SDR AALA20041178

- Difficulty date: November 26, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE COMPRESSOR STALLS DURING CLIMB-OUT AT 11,000 FT.  ENGINE ACCELERATED FOR CLIMB NORMALLY BUT STARTED STALLS WHILE AT FULL CLIMB THRUST.  ENGINE ANTI-ICE ON.  ENGINE FAIL CHECKLIST ACCOMPLISHED.  ENGINE LEFT AT IDLE.  FOUIND NUMEROUS LEFT ENGINE FAN BLADES DAMAGED.  REPLACED LEFT HAND ENGINE PER CARD 71 91 99.  SYSTEM GROUND CHECKED NORMAL OPERATION.
